Stratification for module categories of finite group schemes
MetadataShow full item record
Benson , D , Iyengar , S B , Krause , H & Pevtsova , J 2018 , ' Stratification for module categories of finite group schemes ' Journal of the American Mathematical Society , vol 31 , no. 1 , pp. 265-302 . DOI: 10.1090/jams/887
© Copyright 2017 American Mathematical Society. First published in Journal of the American Mathematical Society in Volume 31, Number 1, January 2018, published by the American Mathematical Society. The manuscript version of the Work, either before or after peer review, may be reproduced (under license no less restrictive than the CC-BY-NC-ND Creative Commons License) by any means for educational and scientific purposes by the Author, or by others without fee or permission. Without limitation, this means that the Author may post the peer-reviewed manuscript of the Work on the Author’s own website, contribute it to the Author’s institutional repository, and post it on arXiv.org, all provided that no commercial use and no derivative works are permitted.